Alert archive / Iowa / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 31, NWS Omaha, NE
NWS Omaha, NE issued this severe thunderstorm warning at Apr 14, 2012, 1:25 PM CDT for Fremont County, Mills County, Iowa. It was in force for 35 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 14, 2012, 1:25 PM CDT (18:25 UTC)
- Expired
- Apr 14, 2012, 2:00 PM CDT
- In force
- 35 min
- Issued by
- NWS Omaha, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Fremont County, IA, Mills County, IA
The radar
The Omaha radar (KOAX), 81 km from the middle of the area, began a volume at 18:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 14, 1:50 PM CDT | HAIL 1 | E Randolph, IA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 25 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 14, 12:00 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 12:00Z, 6.4 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1847 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 2 m²/s²
- 0-3 km storm-relative helicity
- 89 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
948
WUUS53 KOAX 141825
SVROAX
IAC071-129-141900-
/O.NEW.KOAX.SV.W.0031.120414T1825Z-120414T1900Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
125 PM CDT SAT APR 14 2012
THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
FREMONT COUNTY IN SOUTHWESTERN IOWA...
SOUTHEASTERN MILLS COUNTY IN SOUTHWESTERN IOWA...
* UNTIL 200 PM CDT
* AT 121 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS
INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL. THIS STORM WAS LOCATED NEAR SIDNEY...OR 31 MILES NORTHWEST
OF TARKIO...AND MOVING NORTHEAST AT 30 MPH.
* LOCATIONS IMPACTED INCLUDE...
TABOR...THURMAN...RANDOLPH AND IMOGENE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. ALTHOUGH
NOT IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND
MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A
BASEMENT OR SMALL INTERIOR ROOM.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT SATURDAY
EVENING FOR SOUTHWESTERN IOWA...NORTHWESTERN MISSOURI AND EASTERN
NEBRASKA.
LAT...LON 4073 9575 4080 9582 4099 9557 4100 9544
4087 9539
TIME...MOT...LOC 1821Z 232DEG 27KT 4082 9570
WIND...HAIL <50MPH 1.00IN
$$
BOUSTEAD3 follow-up statements
644
WWUS53 KOAX 141834
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
134 PM CDT SAT APR 14 2012
IAC071-129-141900-
/O.CON.KOAX.SV.W.0031.000000T0000Z-120414T1900Z/
MILLS IA-FREMONT IA-
134 PM CDT SAT APR 14 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM
CDT FOR SOUTHEASTERN MILLS AND NORTH CENTRAL FREMONT COUNTIES...
AT 130 PM CDT...NATIONAL WEATHER SERVICE METEROLOGISTS INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED 7 MILES NORTH OF SIDNEY...OR 32 MILES NORTHWEST
OF TARKIO...MOVING NORTHEAST AT 30 MPH.
LOCATIONS IMPACTED INCLUDE...
TABOR...RANDOLPH AND IMOGENE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. ALTHOUGH
NOT IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND
MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A
BASEMENT OR SMALL INTERIOR ROOM.
&&
LAT...LON 4078 9566 4086 9574 4099 9557 4100 9544
4087 9539
TIME...MOT...LOC 1830Z 226DEG 25KT 4086 9565
WIND...HAIL <50MPH 1.00IN
$$
BOUSTEAD
699
WWUS53 KOAX 141845 NOR
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
145 PM CDT SAT APR 14 2012
NEC119-167-179-139-141855-
/O.EXP.KOAX.SV.W.0030.000000T0000Z-120414T1845Z/
WAYNE NE-PIERCE NE-MADISON NE-STANTON NE-
145 PM CDT SAT APR 14 2012
...THE SEVERE THUNDERSTORM WARNING FOR WAYNE...EXTREME
SOUTHEASTERN PIERCE...EAST CENTRAL MADISON AND STANTON COUNTIES
WILL EXPIRE AT 145 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. A SEVERE
THUNDERSTORM WARNING REMAINS IN EFFECT FOR WAYNE AND STANTON
COUNTIES.
ADDITIONAL SEVERE THUNDERSTORM DEVELOPMENT REMAINS POSSIBLE...AND
A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM.
LAT...LON 4202 9743 4219 9745 4230 9702 4199 9703
4184 9710 4184 9751
TIME...MOT...LOC 1843Z 240DEG 37KT 4217 9696
$$
ZAPOTOCNY/MAYES197
WWUS53 KOAX 141900
SVSOAX
SEVERE WEATHER STATEMENTNATIONAL WEATHER SERVICE OMAHA/VALLEY
NEBRASKA200 PM CDT SAT APR 14 2012
IAC129-071-141910-
/O.EXP.KOAX.SV.W.0031.000000T0000Z-120414T1900Z/
MILLS IA-FREMONT IA-
200 PM CDT SAT APR 14 2012
...THE SEVERE THUNDERSTORM WARNING FOR EXTREME SOUTHEASTERN MILLS
AND EXTREME NORTHEASTERN FREMONT COUNTIES WILL EXPIRE AT 200 PM
CDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
ADDITIONAL SEVERE THUNDERSTORM DEVELOPMENT REMAINS POSSIBLE...AND
A TORNADO WATCH REMAINS IN EFFECT UNTIL 7 PM.
REMEMBER...A SEVERE THUNDERSTORM WARNING STILL REMAINS IN EFFECT FOR
SOUTHEAST MILLS UNTIL 230 PM.
LAT...LON 4081 9558 4088 9564 4091 9561 4096 9555
4100 9544 4087 9539
TIME...MOT...LOC 1859Z 232DEG 27KT 4087 9555
$$
BOUSTEADWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 14, 6:33 AM CDT, 6 hours 52 minutes earlier.
Area forecast discussion, Apr 14, 6:33 AM CDT, 6 hours 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 633 AM CDT SAT APR 14 2012 .AVIATION...12Z TAFS FOR KOMA...KLNK AND KOFK VARIABLE CONDITIONS ARE EXPECTED THRU THE TAF PERIOD AS SEVERE WEATHER OUTBREAK IS FORECAST. LIFR CONDITIONS CONTINUE TO ADVECT NORTHWEST AND WILL FLIRT WITH KOMA AND KLNK FOR A FEW HOURS THIS MORNING. OTHERWISE...WIDESPREAD SHOWERS AND ISOLATED THUNDERSTORMS ARE EXPECTED TO MOVE NORTHEAST INTO THE TAF SITES WITH STORMS BECOMING QUITE STRONG BY AFTERNOON. SOUTHEAST SFC WINDS WL GUST TO NEAR 30KTS THIS AFTERNOON. LOW LEVEL WIND SHEAR IS POSSIBLE BY LATE TONIGHT AS SOUTHWESTERLY LOW LEVEL JET INCREASES TO 50-65KTS. KERN && .PREV DISCUSSION... /ISSUED 335 AM CDT SAT APR 14 2012/ DISCUSSION... ...A SIGNIFICANT SEVERE WEATHER EVENT IS STILL EXPECTED TODAY AND INTO TONIGHT... WILL INCLUDE MENTION OF FOG FOR A WHILE THIS MORNING AS LOW LEVEL MOISTURE STARTS TO MOVE BACK INTO THE AREA. FOG HAS BEEN DENSE IN PARTS OF SOUTHWEST IOWA. OTHERWISE... MODERATE TO HIGH RISK OF SEVERE STORMS STILL SEEMS JUSTIFIED ACROSS THE FORECAST AREA. 850 MB DEWPOINTS WERE AS HIGH AT 15 DEGREES C IN CENTRAL OKLAHOMA LAST EVENING. AT 500 MB...12 HOUR HEIGHT FALLS WERE AROUND 120 METERS WITH SYSTEM OVER SOUTHERN CALIFORNIA. THIS IS THE MAIN WAVE OF CONCERN. EXPECT SOME ELEVATED STORMS TO DEVELOP THIS MORNING AS 850 MB MOISTURE SURGES BACK NORTH...A FEW OF THESE COULD APPROACH SEVERE LIMITS WITH HAIL THE MAIN THREAT. 0-6 KM BULK SHEAR IS ABOUT 45-60 KNOTS THIS MORNING. CAPE REMAINS FAIRLY LOW BUT WILL INCREASE. SURFACE BASED CAPE DOES INCREASE TO AROUND 1500-1800 BY 18Z IN THE SOUTHERN PARTS OF SOUTHEAST NEBRASKA ACCORDING TO 00Z GFS. SURFACE BASED CAPE THEN REACHES AROUND 2200 J/KG BY 00Z THIS EVENING WITH 0-6 KM BULK SHEAR FROM 55 TO 65 KNOTS. LOW LEVEL SHEAR IS PRETTY IMPRESSIVE THIS AFTERNOON AND EVENING TOO. CORFIDI VECTORS SUGGEST CELLS WILL TRACK TO THE NORTHEAST AT 25-30 KNOTS THIS MORNING...AROUND 40 KNOTS DURING THE AFTERNOON AND AT 40-50 KNOTS THIS EVENING. MAIN AREA OF HEIGHT FALLS AT 500 MB ASSOCIATED WITH SYSTEM OVER SOUTHERN CALIFORNIA THIS MORNING SHOULD MOVE INTO THE HIGH PLAINS BY 00Z TONIGHT THEN INTO CENTRAL NEBRASKA BY 12Z SUNDAY. KEPT THE STRONG WORDING OF SEVERE WEATHER POTENTIAL IN GRIDS AND ZFP FOR THIS AFTERNOON AND EVENING. BY 06Z...THE 00Z GFS SHOWED THE BEST 850 MB MOISTURE WELL OFF TO THE EAST. SO...HAVE KEPT LOWER CHANCES FOR SHOWERS AND THUNDERSTORMS AFTER MIDNIGHT. FOR SUNDAY...THE QUESTION BECOMES HOW MUCH MOISTURE WILL WRAP AROUND THE LOW AS IT BRIEFLY SLOWS DOWN OVER EASTERN SOUTH DAKOTA. EXPECT SOME OF THIS TO PUSH SOUTHEAST TOWARD OMAHA AND LINCOLN...BUT BEST CHANCES REMAIN ACROSS NORTHEAST NEBRASKA. WINDS COULD REACH ADVISORY CRITERIA SUNDAY BUT WILL LET LATER SHIFTS KEEP AN EYE ON THAT. NO BIG CHANGES TO LATER PERIODS. MILLER && .OAX WATCHES/WARNINGS/ADVISORIES... NE...NONE. IA...NONE. &&
Hazardous weather outlook, Apr 14, 11:43 AM CDT, 1 hour 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 1143 AM CDT SAT APR 14 2012 IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034- 042>045-050>053-065>068-078-088>093-150645- MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT- PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON- STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER- SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE- JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON- 1143 AM CDT SAT APR 14 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST NEBRASKA AND SOUTHEAST NEBRASKA. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A HIGH RISK FOR SEVERE THUNDERSTORMS ACROSS MOST OF EASTERN NEBRASKA AND WESTERN IOWA. THE MAIN THREAT FROM SEVERE THUNDERSTORMS WILL BE AFTER 3 PM AND BEFORE MIDNIGHT ON SATURDAY NIGHT. THE MAIN THREAT FROM THESE THUNDERSTORMS WILL BE TORNADOES...VERY LARGE HAIL AND DAMAGING WINDS. THUNDERSTORMS ARE EXPECTED TO INCREASE IN COVERAGE AND INTENSITY THIS MORNING. THESE THUNDERSTORMS WILL CONTINUE TO DEVELOP TO THE NORTH WITH INDIVIDUAL CELLS TRACKING NORTHEAST WITH LARGE HAIL BEING THE PRIMARY THREAT. A MORE POTENT SEVERE WEATHER THREAT IS STILL EXPECTED TO REDEVELOP THIS AFTERNOON AFTER THE INITIAL MORNING THUNDERSTORMS MOVE OUT OF THE AREA. THESE THUNDERSTORMS ARE FIRST EXPECTED TO DEVELOP OVER CENTRAL NEBRASKA AND MOVE NORTHEAST ACROSS EASTERN NEBRASKA AND WESTERN IOWA THROUGH THE LATE AFTERNOON AND EVENING. AS WARM AND MOIST AIR RETURNS TO THE AREA...THE ATMOSPHERE WILL BE STRONGLY UNSTABLE...THIS ALONG WITH VERY STRONG WIND SHEAR WILL COMBINE TO PRODUCE SIGNIFICANT SEVERE WEATHER...INCLUDING VERY LARGE HAIL... DAMAGING WINDS AND THE POTENTIAL FOR STRONG TORNADOES. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A FEW THUNDERSTORMS MAY OCCUR SUNDAY MORNING...ON TUESDAY INTO TUESDAY NIGHT THEN AGAIN FROM THURSDAY INTO FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED FOR MUCH OF THE AREA THIS AFTERNOON AND EVENING.
In the hours before
Local storm report, Apr 14, 12:43 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1243 PM CDT SAT APR 14 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 AM HAIL OAKDALE 42.07N 97.97W
04/14/2012 M0.88 INCH ANTELOPE NE CO-OP OBSERVER
&&
LANDSVORKLocal storm report, Apr 14, 12:50 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1250 PM CDT SAT APR 14 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1213 PM HAIL 3 W PETERSBURG 41.85N 98.14W
04/14/2012 E2.75 INCH BOONE NE LAW ENFORCEMENT
1214 PM HAIL 3 E PETERSBURG 41.85N 98.02W
04/14/2012 E2.50 INCH BOONE NE STORM CHASER
1216 PM TSTM WND DMG NW ALBION 41.69N 98.00W
04/14/2012 BOONE NE LAW ENFORCEMENT
16 INCH DIAMETER TREE BLOWN DOWN ON NW EDGE OF ALBION.
1223 PM HAIL 13 ENE PETERSBURG 41.93N 97.85W
04/14/2012 E2.50 INCH ANTELOPE NE STORM CHASER
1230 PM HAIL OAKDALE 42.07N 97.97W
04/14/2012 M0.88 INCH ANTELOPE NE CO-OP OBSERVER
1236 PM HAIL 9 E PETERSBURG 41.85N 97.90W
04/14/2012 M3.00 INCH BOONE NE STORM CHASER
&&
LANDSVORKLocal storm report, Apr 14, 12:57 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1257 PM CDT SAT APR 14 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1254 PM HAIL BATTLE CREEK 42.00N 97.60W
04/14/2012 E1.00 INCH MADISON NE FIRE DEPT/RESCUE
HAIL COVERS THE GROUND.
&&
LANDSVORKLocal storm report, Apr 14, 1:20 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
120 PM CDT SAT APR 14 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0103 PM HAIL BATTLE CREEK 42.00N 97.60W
04/14/2012 E1.00 INCH MADISON NE TRAINED SPOTTER
&&
LANDSVORKLocal storm report, Apr 14, 1:21 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
121 PM CDT SAT APR 14 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0117 PM HAIL 7 SW NORFOLK 41.96N 97.51W
04/14/2012 M1.75 INCH MADISON NE LAW ENFORCEMENT
&&
VDEWALDLocal storm report, Apr 14, 1:22 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
122 PM CDT SAT APR 14 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1250 PM HAIL DUNBAR 40.67N 96.03W
04/14/2012 E1.00 INCH OTOE NE PUBLIC
QUARTER SIZED HAIL. BROKE A WINDSHIELD WIPER.
&&
PEARSONThe office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 14, 1:59 PM CDT | Severe Thunderstorm Warning | OAX | Mills, Montgomery | 31 min |
| Apr 14, 2:06 PM CDT | Severe Thunderstorm Warning | OAX | Fremont, Page | 24 min |
| Apr 14, 2:12 PM CDT | Areal Flood Advisory | OAX | Fremont, Mills, Montgomery | 3 hr |
| Apr 14, 2:17 PM CDT | Tornado Warning | OAX | Fremont, Page | 28 min |
| Apr 14, 2:29 PM CDT | Severe Thunderstorm Warning | OAX | Montgomery, Page | 31 min |
| Apr 14, 2:34 PM CDT | Areal Flood Advisory | OAX | Fremont, Mills, Montgomery, Page | 3 hr |
| Apr 14, 2:57 PM CDT | Areal Flood Advisory | OAX | Montgomery, Page | 3 hr |
| Apr 14, 5:11 PM CDT | Severe Thunderstorm Warning | OAX | Fremont | 34 min |
| Apr 14, 5:13 PM CDT | Flash Flood Warning | OAX | Montgomery | 2 hr |
| Apr 14, 5:24 PM CDT | Tornado Warning | OAX | Fremont | 24 min |
| Apr 14, 5:33 PM CDT | Areal Flood Advisory | OAX | Fremont | 96 min |
| Apr 14, 5:35 PM CDT | Severe Thunderstorm Warning | OAX | Fremont, Mills | 25 min |
| Apr 14, 5:43 PM CDT | Severe Thunderstorm Warning | OAX | Fremont, Page | 32 min |
| Apr 14, 5:57 PM CDT | Areal Flood Advisory | OAX | Fremont, Page | 2 hr |
| Apr 14, 5:57 PM CDT | Severe Thunderstorm Warning | OAX | Mills, Montgomery, Pottawattamie | 33 min |
| Apr 14, 5:59 PM CDT | Areal Flood Advisory | OAX | Page | 2 hr |
| Apr 14, 6:02 PM CDT | Severe Thunderstorm Warning | OAX | Page | 28 min |
| Apr 14, 6:06 PM CDT | Tornado Warning | OAX | Montgomery | 14 min |
Nearby
Severe Thunderstorm Warnings in Iowa, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.